Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 792743, 4 pages
Research Article

Extended Chain of Domination Parameters in Graphs

1Department of Mathematics, The Madura College, Madurai 625 011, India
2Department of Mathematics, St. Xavier’s College, Palayamkottai 627 002, India

Received 30 June 2013; Accepted 14 August 2013

Academic Editors: B. Alspach, S. Hu, and H. Hua

Copyright © 2013 I. Sahul Hamid and S. Balamurugan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Sahul Hamid and S. Balamurugan, “Extended Chain of Domination Parameters in Graphs,” ISRN Combinatorics, vol. 2013, Article ID 792743, 4 pages, 2013. doi:10.1155/2013/792743